Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

up & up All Day Allergy Relief Ceterizine Tablets uploaded by Amber G.up & up All Day Allergy Relief Ceterizine Tablets uploaded by Lauren Z.up & up All Day Allergy Relief Ceterizine Tablets uploaded by Shalaunda B.
up & up All Day Allergy Relief Ceterizine Tablets
5 colors available

up & up All Day Allergy Relief Ceterizine Tablets

BY UP & UP #68 in Allergy & Sinus

4.5 out of 5 stars
  • 5 Stars88%
  • 4 Stars0%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star12%
4.50 / 5 based on 8 Reviews

Product Description

Relieve the discomfort caused by common allergens with up&up all day allergy relief tablets. Up& up allergy relief tablets are formulated with the same active ingredients as similar name brands, but at a fraction of the cost. Designed to eliminate indoor and outdoor allergy symptoms, each 10mg antihistamine tablet packs enough power to eliminate sneezing and to soothe your itchy watery eyes, throat and nose for a full 24 hours. A great value, each bottle contains 30 tablets.

see more...

Top Questions No one has asked a question yet! Be the first!

up & up All Day Allergy Relief Ceterizine Tablets
up & up All Day Allergy Relief Ceterizine Tablets
Reviews (8)
Q&A (0)
Media (3)
Buy on Target*
Lauren Z.
Lauren Z.
Evans Mills, NY
71 reviews
I have severe seasonal allergies that require medication all the time. Everything but zyrtec makes me want to nap all day, but its it's usually pretty expensive. Cue target and up&up to the rescue! This is the same product as zyrtec for half the cost! Can't beat it, love that I can function without sleeping all day or being in a total fog, and not going broke for it!
Michelle C.
Michelle C.
Shelton, CT
20 reviews
This allergies works wonder relieving me of my allergy symptoms all day long! I recommend taking it at night as it can make you drowsy. Works great and you can't beat the price.
Sarah S.
Sarah S.
St Louis Park, MN
126 reviews
I have terrible seasonal allergies and some days hit me with little warning. This OTC allergy med is affordable and works within 30 minutes or so. I get drowsy from most Allergy meds, even if they claim to be nondrowsy, but not with this one. There are often cartwheel discounts available as well.
Shalaunda B.
Shalaunda B.
Lacombe, LA
5 reviews
When I was searching for allergy meds, I was floored by the price! The pharmacist told me this was the same product as the name brand, it was about preference. I decided to try it out and was really pleased. I would definitely recommend this product, not only does it work but saves you money.
Amanda B.
Amanda B.
Converse, IN
278 reviews
I take this medicine everyday. If I don't then my allergies are allover the place. This is the exact same thing as zyrtec but for .88 is great.
Katherine B.
Katherine B.
110 reviews
I tried these and they didn't do a thing to relieve my allergy symptoms. To add onto that, these made me drowsy and in general not feel good.
Sarah D.
Sarah D.
199 reviews
I prefer these to the name brand (Zyrtec) because of the price. They work just as well and I definitely don't notice any difference. I do really like this kind of antihistamine and I think that it's better for my particular allergies.
Amber G.
Amber G.
Akron, OH
157 reviews
I take allergy medicine every day all year long. This Target brand is a huge money saver, as Zyrtec is double the price for the same formula! I get the 10mg tablets in 70 count. They work just as well as the name brand.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Join now to gain access to over 14 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us